d...-Cohomology of Lagrangian Foliations.
Monatshefte für Mathematik, Tome 106 (1988) no. 1, pp. 221-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
exterior differential, foliation, -cohomology, differential forms, sheaves, Lagrangian foliations, obstructions
@article{MOMA_1988__106_1_178403,
author = {Izu Vaisman},
title = {d...-Cohomology of {Lagrangian} {Foliations.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {221--244},
year = {1988},
volume = {106},
number = {1},
zbl = {0674.58034},
url = {http://geodesic.mathdoc.fr/item/MOMA_1988__106_1_178403/}
}
Izu Vaisman. d...-Cohomology of Lagrangian Foliations.. Monatshefte für Mathematik, Tome 106 (1988) no. 1, pp. 221-244. http://geodesic.mathdoc.fr/item/MOMA_1988__106_1_178403/